Opuscula Mathematica

Opuscula Math.
, no. 3
 (), 223-231
Opuscula Mathematica

3-biplacement of bipartite graphs

Abstract. Let \(G=(L,R;E)\) be a bipartite graph with color classes \(L\) and \(R\) and edge set \(E\). A set of two bijections \(\{\varphi_1 , \varphi_2\}\), \(\varphi_1 , \varphi_2 :L \cup R \to L \cup R\), is said to be a \(3\)-biplacement of \(G\) if \(\varphi_1(L)= \varphi_2(L) = L\) and \(E \cap \varphi_1^*(E)=\emptyset\), \(E \cap \varphi_2^*(E)=\emptyset\), \(\varphi_1^*(E) \cap \varphi_2^*(E)=\emptyset\), where \(\varphi_1^*\), \(\varphi_2^*\) are the maps defined on \(E\), induced by \(\varphi_1\), \(\varphi_2\), respectively. We prove that if \(|L| = p\), \(|R| = q\), \(3 \leq p \leq q\), then every graph \(G=(L,R;E)\) of size at most \(p\) has a \(3\)-biplacement.
Keywords: bipartite graph, packing of graphs, placement, biplacement.
Mathematics Subject Classification: 05C70.
Cite this article as:
Lech Adamus, Edyta Leśniak, Beata Orchel, 3-biplacement of bipartite graphs, Opuscula Math. 28, no. 3 (2008), 223-231
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.